MAUDE Adverse Event Report: Abbott Medical Proclaim¿ DRG Implantable Pulse Generator; DRG IPG

Abbott Medical Proclaim¿ DRG Implantable Pulse Generator; DRG IPG
Model Number 3664
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following an unrelated surgical procedure wherein the device was placed into surgery mode, the ipg became unable to communicate with external devices.Troubleshooting has been unable to resolve the issue.As a result, surgical intervention may be undertaken to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.It was reported that following an unrelated surgical procedure wherein the device was not placed into surgery mode, the ipg became unable to communicate with external devices.Troubleshooting has been unable to resolve the issue.As a result, surgical intervention may be undertaken to address the issue.

Brand Name
Proclaim¿ DRG Implantable Pulse Generator
Common Device Name
DRG IPG
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50849926
Report Number1627487-2026-10155
Device Sequence Number15965855
Product Code PMP
UDI-Device Identifier05415067020215
UDI-Public(01)05415067020215(10)T00005635(17)250802
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall,Notification,Other
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2025
Device Model Number3664
Device Catalogue Number3664
Device Lot NumberT00005635
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487-04/02/26-001-C
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG LEAD (x1); DRG LEAD (x2)
Outcome Attributed to Adverse Event Other;
Patient SexMale